Mild E.D. has become much worst since I started talking Eliquis, and 3 E.D. drugs no longer work at all for me.
I suspect Eliquis has rendered Erectile Dysfunction medications ineffective for me; what can I do?
Question posted by Kwaz on 4 Nov 2015
Last updated on 6 April 2016
I have experienced the same problem. Normally I rarely need to use a ED drug. While on beta blockers prior to Eliquis I had to lower my atenolol to 25mg and lisinopril to control my BP. This allowed me to not have to use a ED drug. After using Eliquis for the last 2 1/2 months I now need a ED drug and at times it is not effect make me completely impotent. I just quit Eliquis and will report back later but I am certain the my ED will be gone.
- Eliquis uses and safety info
- Eliquis information for Healthcare Professionals (includes dosage details)
- Side effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.